# SDR 97ZZZM290

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN THE AFT CARGO AREA CORROSION WAS FOUND ON CIRCUMFERENTIAL FRAME AT STATION 870 BETWEEN STRINGER 29L AND 29R.  REMOVED FASTENERS TO FOM, MECHANICALLY REMOVED CORROSION MATERIAL LOSS LESS THAN .003 WITHIN LIMITS TREATED AND PRIMED ALL BARE SURFACES AND REINSTALLED FASTENERS IAW DC-9 SRM 53-01 FIG 1, 51-10-30, 51-30-2.  (M)
